# SDR GTIA9700193

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47514
- System (JASC): 2810 · Fuel Storage
- Part: Brackets
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YIP - SINGLE POINT RE-FUELING SYSTEM, BOTH MOUNTING BRACKETS CRACKED.  REMOVED DAMAGED BRACKETS AND CORRODED HARDWARE. INSTALLED NEW PARTS AND HARDWARE IAW DC-9 SRM SEC 51-01, PAGE 1 AND 51-30-1.  (X)
